Case reports in dermatology · 2024
Atezolizumab-Induced Acrodermatitis and Pustular Psoriasis in a Patient with Non-Small Cell Lung Cancer: A Rare Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Fattore Davide, Esposito Gianluca, Carangelo Ludovica, Luciano Maria Antonietta, Megna Matteo
Аннотация
INTRODUCTION: Immune checkpoint inhibitors are new drugs approved for the treatment of many types of malignancies. Despite their wide use and unquestionable clinical benefits, these agents have also been associated with a unique spectrum of side effects known as immune-related adverse events. In this study, we report the first case of atezolizumab-induced pustular psoriasis and acrodermatitis.
CASE PRESENTATION: A 61-year-old woman presented to our department with erythematous-desquamative and pustular lesions involving all hands and feet fingers, inguinal region, and trunk, associated to severe psoriatic onychodystrophy. She was affected by non-small-cell lung carcinoma from 12 years, and 7 months before admission, she started a treatment with atezolizumab.
CONCLUSION: Immune checkpoint inhibitors such as atezolizumab are linked to a plethora of adverse events. Identifying and treating certain adverse skin events, particularly in cancer patients, can be a challenge, leading oncologists to discontinue immunotherapy. Our case shows how it is necessary to have a shared therapeutic algorithm in order to manage serious skin reactions in cancer patients and avoid disruption of the oncotherapy.
CASE PRESENTATION: A 61-year-old woman presented to our department with erythematous-desquamative and pustular lesions involving all hands and feet fingers, inguinal region, and trunk, associated to severe psoriatic onychodystrophy. She was affected by non-small-cell lung carcinoma from 12 years, and 7 months before admission, she started a treatment with atezolizumab.
CONCLUSION: Immune checkpoint inhibitors such as atezolizumab are linked to a plethora of adverse events. Identifying and treating certain adverse skin events, particularly in cancer patients, can be a challenge, leading oncologists to discontinue immunotherapy. Our case shows how it is necessary to have a shared therapeutic algorithm in order to manage serious skin reactions in cancer patients and avoid disruption of the oncotherapy.